I had taken abortion pill before 3 months on 7th june .then i got period on 13 june. And then next month on 17th july today i took ultrasound test and found that i have pregnancy of 7 week and 4 days. So is it okay to take abortion pills again or i have to go for surjical abortion. Plz help me i m really worry abt it
Like the answers? Chat privately with the doctor of your choice
Hi do not take pills on your own it may be dangerous...you need to be examined and evaluated by obg specialist...consult them they will help you regards
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.